Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking green bean extract, raspberry ketones, have twitching on right side body. Is it safe to take ?

I HAVE BEEN TAKING THE GREEN COFFEE BEAN EXTRACT AND RASPBERRY KETONES PURCHASED AT WALMART. COULD THIS HAVE ANY SIDE EFFECTS? INSIDE OF MY BODY ON THE RIGHT SIDE THERE IS A TWITCHING THAT STARTED. THERE IS NO PAIN ASSOCIATED WITH IT, BUT VERY ANNOYING. KIND OF LIKE YOUR EYE TWITCHING WHEN IT S TIRED. I HAVE BEEN ALSO UNDER SOME MODERATE STRESS . IS THIS SAFE TO TAKE?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there. I know nothing about the supplements that you are taking other that to suspect that they are relatively in-noxious. The twitching that you describe may well be stress related as you suggest but in any case its a common enough kind of thing and I wouldn't worry about it. Good luck. Thank you for this question.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor